UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Status已發表Published
Adaptive Rational Approximation in Bergman Space on Bounded Symmetric Domain
Wu, H.T.; Leong, I. T.; Qian, T
2021-08-17
Source PublicationJournal of Mathematical Analysis and Applications
ISSN0022-247X
Pages1-24
AbstractWe generalize the pre-orthogonal adaptive Fourier approximation developed by T. Qian et al [11], [9], [5] to functions in the Bergman space on the unit disc and the unit ball $B$ to the Bergman space $A^2(\cD)$ on the irreducible bounded symmetric domain $\cD.$ We show that satisfies the boundary vanishing property, so that the maximum selection principle allows us to give an adaptive expansion of any function $f$ in terms of linear combinations of generalized kernel functions in an optimal way.
KeywordBergman Space Bergman Kernel Reproducing Kernel Hilbert Space Pre-Orthogonal Adaptive Fourier Decomposition (POAFD) Generalized Kernel Functions Boundary Vanishing Property Maximum Selection Principle
URLView the original
Language英語English
The Source to ArticlePB_Publication
PUB ID60458
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorLeong, I. T.
Recommended Citation
GB/T 7714
Wu, H.T.,Leong, I. T.,Qian, T. Adaptive Rational Approximation in Bergman Space on Bounded Symmetric Domain[J]. Journal of Mathematical Analysis and Applications,2021:1-24.
APA Wu, H.T.,Leong, I. T.,&Qian, T.(2021).Adaptive Rational Approximation in Bergman Space on Bounded Symmetric Domain.Journal of Mathematical Analysis and Applications,1-24.
MLA Wu, H.T.,et al."Adaptive Rational Approximation in Bergman Space on Bounded Symmetric Domain".Journal of Mathematical Analysis and Applications (2021):1-24.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, H.T.]'s Articles
[Leong, I. T.]'s Articles
[Qian, T]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, H.T.]'s Articles
[Leong, I. T.]'s Articles
[Qian, T]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, H.T.]'s Articles
[Leong, I. T.]'s Articles
[Qian, T]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.